The number of cycle lengths in graphs of given minimum degree and girth

P. Erdos, R. J. Faudree, C. C. Rousseau, R. H. Schelp

Research output: Contribution to journalArticle

7 Citations (Scopus)


This paper determines lower bounds on the number of different cycle lengths in a graph of given minimum degree k and girth g. The most general result gives a lower bound of ckg/8.

Original languageEnglish
Pages (from-to)55-60
Number of pages6
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - Apr 6 1999



  • Cycle lengths
  • Girth
  • Minimum degree
  • Predecessor

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this